Asymptotics of CMC surfaces with polynomial Hopf differential

G. Dos Reis
March 2004
Calculus of Variations & Partial Differential Equations;Mar2004, Vol. 19 Issue 3, p257
Academic Journal
No abstract available.


Related Articles

  • Periodic and chaotic oscillations in a tumor and immune system interaction model with three delays. Ping Bi; Shigui Ruan; Xinan Zhang // Chaos;Jun2014, Vol. 24 Issue 2, p1 

    In this paper, a tumor and immune system interaction model consisted of two differential equations with three time delays is considered in which the delays describe the proliferation of tumor cells, the process of effector cells growth stimulated by tumor cells, and the differentiation of immune...

  • The Applications of Algebraic Methods on Stable Analysis for General Differential Dynamical Systems with Multidelays. Ma, Jian; Zheng, Baodong // Discrete Dynamics in Nature & Society;5/28/2015, Vol. 2015, p1 

    The distribution of purely imaginary eigenvalues and stabilities of generally singular or neutral differential dynamical systems with multidelays are discussed. Choosing delays as parameters, firstly with commensurate case, we find new algebraic criteria to determine the distribution of purely...

  • ZERO-HOPF BIFURCATION FOR A CLASS OF LORENZ-TYPE SYSTEMS. LLIBRE, JAUME; PÉREZ-CHAVELA, ERNESTO // Discrete & Continuous Dynamical Systems - Series B;Aug2014, Vol. 19 Issue 6, p1731 

    In this paper we apply the averaging theory to a class of three- dimensional autonomous quadratic polynomial differential systems of Lorenz- type, to show the existence of limit cycles bifurcating from a degenerate zero- Hopf equilibrium.

  • Cauchy problem for a class of integro-differential equations. Grigoryan, G. A. // Differential Equations;Sep2013, Vol. 49 Issue 9, p1075 

    We consider the Cauchy problem for integro-differential equations containing Wiener-Hopf operators. We define the characteristic polynomial of the problem. We show that if all roots of the characteristic polynomial have negative imaginary parts and the corresponding strong moment problem is...

  • Control of degenerate Hopf bifurcations in three-dimensional maps. Wen, GuiLin; Xu, Daolin; Xie, JianHua // Chaos;Jun2003, Vol. 13 Issue 2, p486 

    A feedback control method is proposed to create a degenerate Hopf bifurcation in three-dimensional maps at a desired parameter point. The particularity of this bifurcation is that the system admits a stable fixed point inside a stable Hopf circle, between which an unstable Hopf circle resides....

  • Coplanar k-Unduloids Are Nondegenerate. Große-Brauckmann, Karsten; Korevaar, Nicholas J.; Kusner, Robert B.; Ratzkin, Jesse; Sullivan, John M. // IMRN: International Mathematics Research Notices;Sep2009, Vol. 2009 Issue 18, p3391 

    We prove each embedded, constant mean curvature (CMC) surface in Euclidean space with genus zero and finitely many coplanar ends is nondegenerate: there is no nontrivial square-integrable solution to the Jacobi equation, the linearization of the CMC condition. This implies that the moduli space...

  • Asymptotic Method of Modeling of Thin Walled Shells Based on 2D Padé Approximations. Olevskyi, V. // AIP Conference Proceedings;2014, Vol. 1629, p110 

    We propose the method of modeling, which provides a meromorphic continuation of the asymptotic polynomial solution of differential equations based on 2D Padé approximants in nonlinear shell theory. We represent calculations of displacements, stability and vibration of inhomogeneous loaded...

  • Determination of the polynomial uniformizing a given compact Riemann surface. Nasyrov, S. // Mathematical Notes;Apr2012, Vol. 91 Issue 3/4, p558 

    An approximate method for finding the polynomial uniformizing a given Riemann surface is proposed. The method is based on joining this surface with another surface by a smooth curve in the space of branched coverings of the Riemann sphere for which the uniformizing polynomial is known. The...

  • Darboux integrability of polynomial differential systems in ...R³. Llibre, Jaume; Valls, Clàudia // Bulletin of the Belgian Mathematical Society - Simon Stevin;2013, Vol. 20 Issue 4, p603 

    In this article we study the Darboux integrability of the polynomial differential systems ẋ = y - x2, ẏ = z - x, ż = -d - ax - by - cz. This system comes from the study of a Hopf bifurcation in slow-fast systems with two slow variables and one fast variable. The tools used here for...

  • Scattering of Surface Waves by the Edge of a Floating Elastic Plate. Tkacheva, L. A. // Journal of Applied Mechanics & Technical Physics;Jul/Aug2001, Vol. 42 Issue 4, p638 

    The diffraction of plane surface waves by a semi‐infinite floating plate in a fluid of finite depth is studied. An explicit analytical solution of the problem is obtained using the Wiener–Hopf technique. Simple exact formulas for reflection and transmission coefficients and their...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics